Ray approximation in the acoustics of inhomogeneous anisotropic media
Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 842-845
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_4_a15,
author = {O. N. Naida},
title = {Ray approximation in the acoustics of inhomogeneous anisotropic media},
journal = {Doklady Akademii Nauk},
pages = {842--845},
year = {1977},
volume = {236},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a15/}
}
O. N. Naida. Ray approximation in the acoustics of inhomogeneous anisotropic media. Doklady Akademii Nauk, Tome 236 (1977) no. 4, pp. 842-845. http://geodesic.mathdoc.fr/item/DAN_1977_236_4_a15/